# SDR 04FDEA01835

- Difficulty date: June 21, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Part number: ARC70551
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP VANE NR 3 TEE FITTING AFT BOLT HOLE   CORRODED.  RIGHT HAND WING, OUTBOARD FLAP VANE NR 3 TEE FITTING AFT BOLT HOLE CORROSION REMOVED AS PER SRM 51-21-01 VOL 2. ORIGINAL HOLE SIZE DIA 0.3125 INCH FINAL HOLE SIZE DIA  0.375 INCH REPAIR CARRIED OUT AS PER EA 1-5750-78016. TITLE: WINGS, TRAILING EDGE FLAPS, RT O/B FLAP VANE NR 3 TEE FITTING CORROSION REPAIR.
